- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 272904, 14 pages
Nonlinear Bi-Integrable Couplings of Multicomponent Guo Hierarchy with Self-Consistent Sources
1Information School, Shandong University of Science and Technology, Qingdao 266590, China
2Institute of Oceanology, China Academy of Sciences, Qingdao 266071, China
3Key Laboratory of Ocean Circulation and Wave, Chinese Academy of Sciences, Qingdao 266071, China
4Department of Mathematics, Zaozhuang College, Zaozhuang 277160, China
Received 4 October 2012; Accepted 5 December 2012
Academic Editor: D. E. Pelinovsky
Copyright © 2012 Hongwei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- W. X. Ma and B. Fuchssteiner, “Integrable theory of the perturbation equations,” Chaos, Solitons and Fractals, vol. 7, no. 8, pp. 1227–1250, 1996.
- W. X. Ma, “Integrable couplings of soliton equations by perturbations. I: a general theory and application to the KdV hierarchy,” Methods and Applications of Analysis, vol. 7, no. 1, pp. 21–55, 2000.
- G. Z. Tu, “The trace identity, a powerful tool for constructing the Hamiltonian structure of integrable systems,” Journal of Mathematical Physics, vol. 30, no. 2, pp. 330–338, 1989.
- W. X. Ma, “A new hierarchy of Liouville integrable generalized Hamiltonian equations and its reduction,” Chinese Journal of Contemporary Mathematics, vol. 13, no. 1, pp. 79–89, 1992.
- F. K. Guo, “Two hierarchies of integrable Hamiltonian equations,” Mathematica Applicata, vol. 9, no. 4, pp. 495–499, 1996.
- Y. F. Zhang, “Two types of new Lie algebras and corresponding hierarchies of evolution equations,” Physics Letters A, vol. 310, no. 1, pp. 19–24, 2003.
- F. K. Guo and Y. F. Zhang, “A new loop algebra and a corresponding integrable hierarchy, as well as its integrable coupling,” Journal of Mathematical Physics, vol. 44, no. 12, pp. 5793–5803, 2003.
- W. X. Ma, “A Hamiltonian structure associated with a matrix spectral problem of arbitrary-order,” Physics Letters A, vol. 367, no. 6, pp. 473–477, 2007.
- T. C. Xia, F. C. You, and W. Y. Zhao, “Multi-component Levi hierarchy and its multi-component integrable coupling system,” Communications in Theoretical Physics, vol. 44, no. 6, pp. 990–996, 2005.
- H.-H. Dong and N. Zhang, “The quadratic-form identity for constructing Hamiltonian structures of the Guo hierarchy,” Chinese Physics, vol. 15, no. 9, pp. 1919–1926, 2006.
- T. Xia, F. Yu, and Y. Zhang, “The multi-component coupled Burgers hierarchy of soliton equations and its multi-component integrable couplings system,” Physica A, vol. 343, no. 15, pp. 238–246, 2004.
- Z. Li and H. Dong, “Integrable couplings of the multi-component dirac hierarchy and its Hamiltonian structure,” Chaos, Solitons & Fractals, vol. 36, no. 2, pp. 290–295, 2008.
- W. X. Ma and Y. Zhang, “Component-trace identities for Hamiltonian structures,” Applicable Analysis, vol. 89, no. 4, pp. 457–472, 2010.
- W. X. Ma, X. X. Xu, and Y. F. Zhang, “Semi-direct sums of Lie algebras and continuous integrable couplings,” Physics Letters A, vol. 351, no. 3, pp. 125–130, 2006.
- W. X. Ma, “Variational identities and Hamiltonian structures,” AIP Conference Proceedings, vol. 1212, no. 1, pp. 1–27, 2010.
- W. X. Ma, “Nonlinear continuous integrable Hamiltonian couplings,” Applied Mathematics and Computation, vol. 217, no. 17, pp. 7238–7244, 2011.
- Y. F. Zhang, “Lie algebras for constructing nonlinear integrable couplings,” Communications in Theoretical Physics, vol. 56, no. 5, pp. 805–812, 2011.
- Y. F. Zhang and B. L. Feng, “A few Lie algebras and their applications for generating integrable hierarchies of evolution types,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 8, pp. 3045–3061, 2011.
- W. X. Ma, “Loop algebras and bi-integrable couplings,” Chinese Annals of Mathematics B, vol. 33, no. 2, pp. 207–224, 2012.
- M. Antonowicz, “Gelfand-Dikii hierarchies with the sources and Lax representation for restricted flows,” Physics Letters A, vol. 165, no. 1, pp. 47–52, 1992.
- Y. B. Zeng, W. X. Ma, and R. Lin, “Integration of the soliton hierarchy with self-consistent sources,” Journal of Mathematical Physics, vol. 41, no. 8, pp. 5453–5489, 2000.
- V. K. Mel'nikov, “New method for deriving nonlinear integrable systems,” Journal of Mathematical Physics, vol. 31, no. 5, pp. 1106–1113, 1990.
- C. Claude, A. Latifi, and J. Leon, “Nonlinear resonant scattering and plasma instability: an integrable model,” Journal of Mathematical Physics, vol. 32, no. 12, pp. 3310–3321, 1991.
- F. J. Yu, “A kind of integrable couplings of soliton equations hierarchy with self-consistent sources associated with ,” Physics Letters A, vol. 372, no. 44, pp. 6613–6621, 2008.
- T. C. Xia, “Two new integrable couplings of the soliton hierarchies with self-consistent sources,” Chinese Physics B, vol. 19, no. 10, Article ID 100303, 2010.
- F. J. Yu and L. Li, “Integrable coupling system of JM equations hierarchy with self-consistent sources,” Communications in Theoretical Physics, vol. 53, no. 1, pp. 6–12, 2010.
- G. Z. Tu, “An extension of a theorem on gradients of conserved densities of integrable systems,” Northeastern Mathematical Journal, vol. 6, no. 1, pp. 26–32, 1990.